Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online
Ask a Urologist   »  

Sensitive, small and dark penis skin. Is it due to excess masturbation?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8866 Questions
Question
I have a sensitive area, very small and slightly darkened on my penis. It is a bit sensitive....and believe it has resulted from year's of masturbation without enough lubrication.
Posted Sat, 19 Jan 2013 in Penis Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for writing to us.
I would need a few answers from you to hp you better.
a. Did you have any unprotected sexual intercourse before this reddish patch developed on shaft of the penis?
b. Are you diabetic ?
Although, there is possibility that this sensitive spot developed after vigorous masturbation with tight grip. The other cause could be an acquired fungal infection. You could apply a topical anti-fungal gel like Miconazole . You should also be seeing a physician for a prescription of an anti-fungal medicine like Fluconazole.
Let me know if you have any more questions
I shall be happy to answer them.
Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Sensitive, small and dark penis skin. Is it due to excess masturbation? 23 minutes later
Thank you. I have maintained protected sex my entire life. The dark spots seem to be gradually developed and not resulting from a sexual action with a partner.

They probably have been there for few years now.
 
 
Answered by Dr. P. T. Patil 37 minutes later
Hello
Thanks for the feedback.
From the photograph, it looks that it is not related to sexual activity Please consult some dermatologist for examination as it is there since years.
Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor